Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a Whitehead product


Author: Gade V. Krishnarao
Journal: Proc. Amer. Math. Soc. 17 (1966), 1131-1132
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0200925-6
MathSciNet review: 0200925
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Barratt and P. J. Hilton, On join operations in homotopy groups, Proc. London Math. Soc. 53 (1953), 430-445. MR 0060232 (15:643a)
  • [2] I. M. James, Whitehead products and vector fields on spheres, Proc. Cambridge Philos. Soc. 53 (1957), 817-820. MR 0105108 (21:3853)
  • [3] N. Steenrod, The topology of fibre bundles, Princeton Mathematical Series, Vol. 14, Princeton Univ. Press, Princeton, N. J. 1951. MR 0039258 (12:522b)
  • [4] H. Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies, No. 49, Princeton Univ. Press, Princeton, N. J., 1962. MR 0143217 (26:777)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200925-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society